# SDR HEEA20120729333

- Difficulty date: July 29, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N929PH
- Make and model: Skrsky S92A
- Aircraft serial: 920151
- Aircraft time: 396 hours
- Engine: Ge CT78A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, FIRE LIGHT WITH AUDIO AND NR 2 ENGINE FIRE LIGHT CAME ON.   ON BRINGING NR 2 ENGINE LEVEL TO IDLE FIRE WARNING LIGHT WENT OUT.  LANDED AND PUT ENGINE TO FLY BEFORE LANDING, ON LANDING FIRE NR 2 ENGINE LIGHT CAME ON AGAIN.  REMOVED NR 2 ENGINE OTBD FIRE DETECTOR AND WIRING HARNESS.  INSTALLED PROTECTIVE SHRINK WRAP IAW ENGINEERING INSTRUCTION E92-702-55-991 DATED 7-2-12.  REINSTALLED NR 2 ENGINE OTBD FIRE DETECTOR AND WIRING HARNESS.  PERFORMED FUNCTION CHECK - CHECKED GOOD.  OPS CHECK FLIGHT WAS SUCCESSFUL.
